Active Ingredients: Phenylephrine HCL 0.25% (vasoconstrictor), zinc oxide 12.50% (vasoconstrictor). Inactive Ingredients: vaselin, white petrolatum, lanolin, paraffin, ozokerite, methylparaben, propylparaben.
For external use only.
Stop use and ask a doctor if condition worsens, or if symptoms persist for more than 7 days or clear-up and occur again within a few days.
Do not exceed the recommended daily dosage unless directed by a doctor. In case of bleeding, consult a doctor promptly. Certain persons can develop allergic reactions to ingredients in this product. If the symptom being treated does not subside or if redness, irritation, swelling, pain or other symptoms develop or increase, discontinue use and consult a doctor. If you are pregnant, do not use this product without first consulting a doctor.
If ingested seek medical attention immediately or contact a Poison Control center right away.